# SDR USAA050711

- Difficulty date: June 1, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -  FOUND STUB BEAM CRACKED .375 INCH, STATION 578 LBL 64.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-20-05.  (M)
